# SDR MASA200500544

- Difficulty date: July 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 5,250 hours, 3,285 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24403615
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7131 PWM.  A MLG OVERHEAT MESSAGE WARNING IN FLIGHT.  R2 LOOP OPS CHECK GOOD.
